# SDR DEMA20170414001

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N753FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0520
- Aircraft time: 10,199 hours, 9,425 cycles
- Engine: Pwa PT6A114A
- Engine time: 15,145 hours, 15,154 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER REACHING CRUISE ALTITUDE, THE ENGINE FAILED WITH A RESULTING VERY LOUD NOISE.  IMMEDIATELY AFTER THE FAILURE, THE PILOT OBSERVED THE NG GAUGE AT 0%.  THE PILOT DECLARED AN EMERGENCY AND TURNED TO THE NEAREST AIRPORT. UNABLE TO MAKE THE NEAREST AIRPORT, THE PILOT PERFORMED AN OFF FIELD LANDING.  AFTER LANDING, THE PILOT REPORTED THE PROPELLER WOULD NOT TURN.  THE PILOT DID NOT  ATTEMPT AN ENGINE RESTART. THE ENGINE WAS IN COMPLIANCE WITH AD2014-17-08R1 AND THE ENGINE SB 1669.
